# SDR AWXA200200083

- Difficulty date: January 27, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 9,732 hours, 3,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321451
- Condition: Failed
- Location: Zone 221
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BC-02 CHECK FWD LT EMERGENCY POWER SUPPLY UNIT (EPSU) 10WL FAILED LOAD TEST, RECEIVED MESSAGE ON PROGRAM AND TEST PANEL. MAINTENANCE REMOVED AND REPLACED THE FWD LT EPSU 10WL IAW 33-51-38-401, OPERATIONAL CHECK WAS GOOD.
